RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaidan, A O

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:2
Abstract pages:12
Full texts:4

http://www.mathnet.ru/eng/person157681
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. V. Ya. Gutlyanskii, A. O. Zaidan, “On Kufarev's method for determining parameters in the Schwarz–Christoffel integral”, Dokl. Akad. Nauk, 336:1 (1994),  14–16  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 445–448
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021